# SDR MALA060641

- Difficulty date: December 30, 2006
- Submitted: January 5, 2007
- Operation: Air carrier
- Aircraft: N407XJ
- Make and model: Saab 340B
- Aircraft serial: 340B407
- Aircraft time: 23,638 hours, 25,427 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 299-317
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK IN BNA, FOUND CABIN SEAT TRACK AT BL0 CORRODED OUT OF LIMITS BETWEEN FS 299 AND FS 317.  THE DAMAGED SEAT TRACK HAS BEEN REPAIRED IAW MESABA EO#S53060.
